Published in International Journal of Mathematics and Mathematical Sciences, Volume 2002, Issue 24, January 1, 2003, pages 1497-1508.
Copyright © 2002 Jessica Delfert, Hillary Einziger, and Don Rawlings. First published by Hindawi Publishing Corporation. The definitive version is available at http://dx.doi.org/10.1155/S0161171203209303.
This work is licensed under a Creative Commons Attribution 3.0 United States License.
We survey n! plus q-derangement problems. Solutions to four Mahonian statistics arising in connection with cycle placement rules are presented. A few conjectures are also made.